# SDR DLL10010679

- Difficulty date: April 27, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,570 hours, 28,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 337001090
- Part serial: 69534
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 SLIDE LIGHT INOP.  REPLACED CHARGER UNIT.
